Thursday, November 15, 2007

No more screaming during sex!

from a WebMD article:

Oct. 19, 2007 -- The FDA is alerting men taking the erectile dysfunction drugs Cialis, Levitra, and Viagra of the potential risk of sudden hearing loss.

The FDA has received 29 reports of men who had sudden hearing loss while taking Cialis, Levitra, or Viagra.

ROFLMAO!!!!!!!!!!!

It was 72 this morning at 11am....it's 4:15pm and 45!!!!

Friggin Bbbbbbbbrrrrrrrrrrr!!!!!!!!

14 comments:

hugsdoodlewacky said...

((((((((((((((((((((((((HUGSTOYOU))))))))))))))))))Good info.Have a nice weekend.

buggieboo1 said...

LOL sorry can't help but laugh! Guess this will be my ex's karma!

Sharon

garnett109 said...

good Got tired of her yelling some else's name anyway!

deshelestraci said...

Hilarious!
Traci

chat2missie said...

Stay warm.
Missie

cuteallison1980 said...

You're too funny.  : )

Allison

xxroxymamaxx said...

That reminds me that my brother caught his ex girlfriend putting viagra in his sodas.  True story! Love ya, Shelly

eml625 said...

Niiiiice (brothers g/f is a bit wacky huh?)

E.

queeniemart said...

it snowed here on Thurs.
Who do you know that is taking one of those happy pills?!
Love, lisa

springangel235 said...

That was funny....and we had one day of 70 here this last week...have a great weekend...hugs and love,
Joyce

onehenn3chicks said...

I can only imagine why it affects hearing out of all things.  Too funny though . Stay Warm!!

Amy

ljjellybean71 said...

lol.. that's funny

jvbutterfly said...

Too funny....LOL.....June:)

thegirlnexdoor77 said...

Today started out in the 70's and it is now in the 40's...brrrrr!  Hugs,TerryAnn